Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 82, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 9, 2011, 3:16 AM PDT. It took effect at Oct 9, 2011, 8:43 PM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2011, 3:16 AM PDT (10:16 UTC)
- In effect from
- Oct 9, 2011, 8:43 PM PDT
- Expired
- Oct 10, 2011, 3:00 PM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
768 WHUS76 KEKA 091016 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A LARGE NORTHWEST SWELL THAT WILL REACH THE NORTHWEST CALIFORNIA WATERS BY TUESDAY EVENING. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ475-092230- /O.CAN.KEKA.SC.Y.0081.000000T0000Z-111010T1000Z/ /O.NEW.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-092230- /O.EXB.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 10 TO 11 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-092230- /O.EXT.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 10 TO 12 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-092230- /O.EXT.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
727 WHUS76 KEKA 091526 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 AM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A LARGE NORTHWEST SWELL THAT WILL REACH THE NORTHWEST CALIFORNIA WATERS BY TUESDAY EVENING. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ450-470-092330- /O.CON.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 826 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... * WAVES...NW WAVES WILL BUILD TO 10 TO 11 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-092330- /O.CON.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 826 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-092330- /O.CON.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
603 WHUS76 KEKA 092155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A A LARGE NORTHWEST SWELL FROM A HURRICANE FORCE LOW OVER THE NORTH PACIFIC WILL MOVE INTO THE WATERS TUE. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ450-470-100600- /O.CON.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW SWELL WILL BUILD TO 10 TO 12 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-100600- /O.CON.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 255 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100600- /O.CON.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
497 WHUS76 KEKA 100045 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 545 PM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A LARGE NORTHWEST SWELL WHICH WILL MOVE INTO THE WATERS TUE. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ450-470-100845- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 545 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW SWELL WILL BUILD TO 10 TO 12 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-100845- /O.CON.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 545 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100845- /O.CON.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 545 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
530 WHUS76 KEKA 100343 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 PM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... FOLLOWING A MODERATE SWELL TONIGHT INTO MONDAY...A HURRICANE FORCE LOW OVER THE NORTH PACIFIC WILL RESULT IN A LARGE NORTHWEST SWELL WHICH WILL MOVE INTO THE WATERS TUE. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ455-101145- /O.EXT.KEKA.SC.Y.0081.111010T0343Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 843 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW WAVES AT 9 TO 11 FT AT 13 SECONDS TONIGHT WILL CONTINUE INTO EARLY MONDAY MORNING THEN QUICKLY SUBSIDE BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101145- /O.EXT.KEKA.SC.Y.0082.111010T0343Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW WAVES AT 10 TO 12 FT AT 13 SECONDS TONIGHT WILL CONTINUE INTO EARLY MONDAY MORNING THEN QUICKLY SUBSIDE BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-101145- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW WAVES AT 9 TO 11 FT AT 13 SECONDS TONIGHT WILL CONTINUE INTO EARLY MONDAY MORNING THEN QUICKLY SUBSIDE BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
780 WHUS76 KEKA 101051 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 351 AM PDT MON OCT 10 2011 ...LARGE SURF EXPECTED TUE AFTERNOON INTO WED... SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE ON TUE AND THEN CONTINUE TO BUILD TUESDAY NIGHT INTO WEDNESDAY. THIS SWELL WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE WAVES IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING. PZZ450-455-470-101715- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 351 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 7 TO 10 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101715- /O.CON.KEKA.SC.Y.0082.000000T0000Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 351 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 8 TO 10 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
997 WHUS76 KEKA 101558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT MON OCT 10 2011 ...LARGE SURF EXPECTED TUE AFTERNOON INTO WED... SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE ON TUE AND THEN CONTINUE TO BUILD TUESDAY NIGHT INTO WEDNESDAY. THIS SWELL WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE WAVES IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING. PZZ450-455-470-102200- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 7 TO 9 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-102200- /O.CON.KEKA.SC.Y.0082.000000T0000Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 7 TO 9 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
633 WHUS76 KEKA 102154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT MON OCT 10 2011 PZZ450-455-470-102300- /O.EXP.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. $$ PZZ475-102300- /O.EXP.KEKA.SC.Y.0082.000000T0000Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 3:23 PM PDT, 11 hours 53 minutes earlier.
Area forecast discussion, Oct 8, 3:23 PM PDT, 11 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 323 PM PDT SAT OCT 8 2011 .SYNOPSIS...EXPECT ANOTHER FAIR EVENING AND NIGHT ACROSS NW CALIFORNIA. CLOUDS WILL INCREASE IN THE EARLY MORNING HOURS ON SUN THEN DISSIPATE BY SUN EVENING AS A FRONT CLIPS THE REGION. A MORE POTENT FRONT WILL CROSS THE AREA ON MON. && .SHORT TERM...AFTER A WEAK RIDGE THIS EVENING AND GENERALLY CLEAR SKIES, CLOUDS WILL INCREASE ON SUN AS A WEAKENING FRONT APPROACHES. APART FROM INCREASING CLOUDS OVER THE AREA DUE TO THE FRONT, ONLY DEL NORTE COUNTY WILL HAVE A THREAT OF PRECIPITATION. MODELS ARE SHOWING THE FRONT FALLING APART AS THE IT MOVES INLAND AND THE PARENT LOW LIFTS INTO SE ALASKA. AFTER A CLOUDY SUN MORNING, CLOUDS WILL BREAK UP IN THE LATE AFTERNOON ALLOWING FOR A FAIR EVENING. MON WILL BRING A THE FULL CHANGE IN WEATHER AS A STRONG FRONT MOVES INTO THE REGION. THIS WILL BRING OVER A QUARTER INCH OF RAIN TO MUCH OF HUMBOLDT AND DEL NORTE COUNTIES AS IT MOVES THROUGH. RAIN WILL BEGIN MON MORNING AND WILL TAPER OFF MON NIGHT. A RIDGE WILL BEGIN TO BUILD EARLY TUE MORNING. BFG .LONG TERM...MODELS HAVE COME INTO BETTER AGREEMENT TODAY WITH A BUILDING RIDGE OVER THE WEST COAST TUESDAY NIGHT INTO THURSDAY. A FEW LINGERING SHOWERS WILL PERSIST EARLY TUESDAY AS A DEPARTING TROUGH PULLS EAST...BUT OTHERWISE DRY CONDITIONS ARE EXPECTED ACROSS THE CWA THROUGH FRIDAY. TEMPERATURES WILL BE NEAR OR ABOVE NORMAL WEDNESDAY THROUGH FRIDAY UNDER MOSTLY CLEAR TO PARTLY CLOUDY SKIES. BY FRIDAY AN ADVANCING TROUGH WILL BEGIN TO BREAK DOWN THE RIDGE. THE ECMWF WAS THE MORE PROGRESSIVE MODEL WITH THIS ADVANCING TROUGH AS OF THE 00Z RUN...AND HAD BEEN THE MOST CONSISTENT. HOWEVER THE MOST RECENT 12Z RUN HAS CHANGED SIGNIFICANTLY NOW WITH A TROUGH SPLIT OVER THE EASTERN PACIFIC RESULTING IN A MUCH WEAKER SYSTEM INFLUENCING THE COAST. THE 12Z GFS STILL HOLDS THE TROUGH TOGETHER AND BRINGS IT INLAND SATURDAY. HAVE OPTED TO IGNORE THE MOST RECENT ECMWF MODEL RUN...CONSIDERING IT AN OUTLIER AT THIS TIME...AND INCREASE POPS ON THE FRIDAY NIGHT AND SATURDAY TIME FRAME INTO CHANCE. SURF...A LARGE NW SWELL WILL ARRIVE IN THE WATERS TUESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY REACHING HEIGHTS OF 18-19 FT AT 16 SECONDS...ORIGINATING FROM A CURRENTLY HURRICANE FORCE 964 MB LOW SOUTH OF THE ALEUTIANS. SWELL THIS LARGE COULD PRODUCE BREAKERS AS HIGH AS 21-23 FT AND MAY REQUIRE A HIGH SURF ADVISORY. HOWEVER IF THE SWELL IS ANY SMALLER THAN MODELS INDICATE THE BREAKERS WOULD FALL BELOW ADVISORY CRITERIA. ADDITIONALLY ENP GUIDANCE INDICATES 3-7 FT SWELL AT 18-20 SECONDS TUE AFTERNOON FOR A FEW HOURS...WHICH WOULD PROMOTE THE DEVELOPMENT OF SNEAKER WAVES. THE EXACT TIMING AND MAGNITUDE OF THE SWELL IS STILL IN QUESTION...SO STAY TUNED FOR UPDATES OVER THE NEXT COUPLE OF DAYS. RPA && .AVIATION...PATCHY AREAS OF STRATUS CONTINUE TO HOLD ALONG COASTAL LOCATIONS AND UP THE EEL RIVER VALLEY. THIS STRATUS WILL BE DIFFICULT TO DISSIPATE THIS AFTERNOON AND AREAS OF STRATUS MAY HOLD ON THROUGH THE EVENING ALLOWING IT TO EASILY EXPAND AFTER DARK. THE GFS MODEL CURRENTLY INDICATES VFR SKIES AT ACV TONIGHT WHILE THE NAM LOWERS CIGS AND VSBYS DOWN TO LIFR QUICKLY THIS EVENING. CONSIDERING THE LINGERING STRATUS AND ONSHORE FLOW THAT IS NOW DEVELOPING ALONG THE COAST...IT SEEMS LIKELY THAT STRATUS WILL EXPAND THROUGH THE EVENING HOURS AND CONTINUE OVERNIGHT PRIMARILY NORTH OF THE CAPE AND SOUTH OF SHELTER COVE. FURTHER INLAND LIGHT WINDS AND CLEAR SKIES SHOULD ALLOW FOG TO DEVELOP ONCE AGAIN TONIGHT IN THE VALLEYS WITH IFR OR LOWER CONDITIONS EXPECTED. FOG AND STRATUS WILL DISSIPATE THROUGH THE MORNING HOURS WITH VFR BY THE AFTERNOON AT MOST LOCATIONS. RPA && .MARINE...A FRONT TO THE NW AND HIGH PRESSURE TO THE SW IS CAUSING LIGHT TO MODERATE WINDS ACROSS THE NORTHERN WATERS AND MODERATE TO FRESH WINDS ACROSS THE SOUTHERN WATERS. THIS PATTERN WILL HOLD TRUE THRU MUCH OF SUN. A 4 TO 5 FT NW WAVE AT 11 SECONDS WILL ACCOMPANY THESE WINDS. POST FRONTAL WAVES BUILD INTO THE AREA SUN AFTERNOON, BUT ONLY LAST ABOUT 24 HOURS BEFORE SUBSIDING AGAIN. WINDS ON SUN WILL BECOMING SOUTHERLY AHEAD OF THE FRONT, THEN BECOME NW TO N BEHIND THE FRONT. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVEL THROUGH MUCH OF THE WATERS. OPC SFC ANALYSIS TODAY HAS BEEN SHOWING A HURRICANE FORCE LOW OVER THE N PACIFIC. THIS LOW IS SWEEPING TO THE E, HEADING TOWARD THE GULF OF ALASKA AND EVENTUALLY INTO SE ALASKA. WINDS ALONG THE S SIDE OF THE LOW ARE GENERATING LARGE WAVES THAT WILL PROPAGATE TOWARD THE NW CALIFORNIA WATERS. FORERUNNERS WILL BEGIN TO ARRIVE AS LONG PERIOD LOW AMPLITUDE WAVES TUE THEN BUILD RAPIDLY TUE EVENING. TUE NIGHT INTO MON MORNING MAY BRING WAVE HEIGHTS AS HIGH AS 19 FT. THIS WAVE TRAIN WILL SUBSIDE ON THU. FOR INFORMATION REGARDING COASTAL IMPACTS PLEASE READ THE LONG TERM DISCUSSION ABOVE. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM 3 PM SUNDAY TO 3 AM MONDAY PZZ455-470. SMALL CRAFT ADVISORY UNTIL 3 AM MONDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 8, 10:51 PM PDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1051 PM PDT SAT OCT 8 2011 CAZ001>004-076-091030- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1051 PM PDT SAT OCT 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG STORM IN THE GULF OF ALASKA IS GENERATING A LARGE NORTHWEST SWELL. THESE WAVES WILL REACH THE WATERS OFF OF NORTHWEST CALIFORNIA BY TUESDAY AFTERNOON WITH SWELLS BUILDING UP TO 19 FEET INTO WEDNESDAY. THE RESULT WILL BE BREAKERS OF 18 TO 21 FEET ALONG THE COAST AND AN INCREASED THREAT OF SNEAKER WAVES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.